# SDR TC8A98061

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 46022
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOORS NOT LATCHED LIGHT REMAINED ON AFTER GEAR RETRACTION, CYCLED TWICE AND LIGHT EXTINGUISHED.  REPAIRED CHAFFED WIRE AT LEFT PROXIMITY SWITCH.  ALSO, FOUND PROXIMITY CONTROL BOX LOOSE, SECURED BOX, CHECKED SYSTEM SATISFACTORY IAW 32-60-0.
